# SDR IPXA2025103135405

- Difficulty date: October 24, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG FOUND L-1 DOOR EVACUATION SLIDE CONTAINER NOT INSTALLED PROPERLY ATA 25-61.  REMOVED L1 DOOR UPPER DOOR LINER, REMOVED THE L-1 DOOR EVACUATION SLIDE/RAFT AND CONTAINER, REPOSITIONED SLIDE/RAFT AND CONTAINER IN REF TO MD11 AMM 25-23-06-000-802, AMM 25-61-01-000-801, AND AMM 25-61-01-400-801 RII ITEM UPS GMM RII CHAPTER 04-02.
